# SDR AWXA200400101

- Difficulty date: January 8, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF WEB AT R-2 DOOR LOWER SILL BS 990, RBL 49, WL 208.  MAINTENANCE REMOVED CORRODED WEB BS 990, RBL 49, WL 208; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 53-60-01.
